# SDR DALA2024100809809

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 30,338 hours, 11,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6713510) DURING CHK FOUND EMERGENCY SLIDE LIGHTS INOP AT 2L DOOR AND AFT OF RIGHT WING. RELAMPED EXTERIOR SLIDE ILLUMINATION LIGHTS PER B737 AMM 33-51. OPS CHK NML.
